Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What can be done for early ejaculation ?

early fall and loose penis problem
Tue, 7 Jun 2011
Report Abuse
Question is related to
Drug/Medication
Medical Topics
Urologist 's  Response
If you have problem in erection which doesnt sustain for a longer time, then you should be trying Sildenafil citrate once a day...I hope this will take care of your problem..
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

sir, im 28years old and 83 kl, Hope nearly I want to married, my panis eraction is ok. When I chuck my girlfriend brest and kiss her, panis is ok that time but when I want to push my penis in short time automaticaly minspearm come out, plz help me doctor increase my time, sir can I take tablet ,any good product in market sir?how can I improve my stamina and long time pls help me sir?

doctor1 MD

i am 45 year old with 2childeren during sex i ejacculate quickly what can i do i am 45 year old male with 2 kids during sex i ejaculate quickly and lost my erection immediatelyl.

doctor1 MD

Hi I m 29 years old I need a perfect answer. How can I satisfy to a girl or women in sex even I erect (discharge) withing 2 mintuts. Will this problem destroy my marriage life or can spare my partner, if it is then how can I prevent it before happineing. Please need instant response

Recent questions on  Beta-lactam

doctor1 MD

hello doctor , i am 42 YRS old , at the age of 22 I had some sort of accident its like a hit in the pubic area , that caused burning and pains in the pubic area and around the penis and it was accompanied with errection weakness and this lasted until now , i have tried viagra and cialis , both gave me some errection but not as natural and normal as i used to have in the early twenties and before , its hard for me to get errection , though i get few ones within long period of times and not sufficient to go through a sexual intercourse , Would the cockring help me ? in combination with Cialis ? what shoud i do , my life is nothing after i lost my capability and even i feel embarrassed to go to the pharmacy whenever i wanted to have sexual intercourse , my wife considers me to be her brother and doesnt percieve me as her husband ? what is your advice doctor ? i did blood tests and my sperm examination was very active but there is no errections very few and not satisfactory , one doctor told me its a nerve injury and what i need is continuous support of cialis or viagra , does the cockring help ? what should i do ????
plz help me
thank you very much
basil

doctor1 MD

My son is showing repeated sezures for a seconds.we consulted neurologist and advised to give valparin syrup.then increased with .5mg rivotril.now increases to 1.5 mg rivotril and 5ml eacl morning and evening valparin.still continuing.he is 4 years old.pleaseadviseme

doctor1 MD

Hi, My sister in law who is aged 36 years is suffering from Bipolar Disorder. She is under following medication from last 1.5 years: Clonotril 1 mg, Tolaz 5 mg, Parkin 4 mg, Nexito 5 mg all the tablets consumed each every day. At times her face becomes swollen and during that time, she says that is afraid that she is going to die and she loses her self control. Her BP shoots up high. Kindly advise if the medications are under the right directions. Should there be increase or decrease/change of medications? Regards, Thamayanthi R

doctor1 MD

These last four days I have been feeling nausia,and sweating and getting headachs off and on, I have aslo been bloated and feel sick after I eat or drink anything.Not pregnant tubes tied. This all started after taking abilify, I didnt take it for one day to see if I felt better I feel alittle better but thats it. Is there anything else it might be?

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.